ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О рядах по системе Уолша с монотонными коэффициентами

Навасардян, К. А. (2007) О рядах по системе Уолша с монотонными коэффициентами. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (5). pp. 51-64. ISSN 00002-3043

[img]
Preview
PDF
Download (482Kb) | Preview

    Abstract

    В статье рассматриваются ряды по системе Уолша. Доказываются теоремы исправления в Լ1 и представления функций из Lp, р ∈ (0, 1), подрядами этого ряда. The paper studies the series by Walsh system. Some theorems on correction in L1 and representability of functions from Lp, p ∈ (0, 1) by subseries of the Walsh series are proved.

    Item Type: Article
    Additional Information: Series with Monotone Coefficients by Walsh System / K. A. Navasardyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Aug 2012 14:47
    Last Modified: 21 Aug 2012 14:47
    URI: http://mathematics.asj-oa.am/id/eprint/118

    Actions (login required)

    View Item